# SDR VNAA20240531024

- Difficulty date: April 18, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT FITTING OF GALLEY 1 (2EA) (FLOOR STRUCTURE AREA)  FITTING OF GALLEY 1 (2EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-43-101-001-A03, AND WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
